Ivan Gentil
Ivan Gentil
Université Lyon 1, Institut Camille Jordan
Verified email at math.univ-lyon1.fr - Homepage
Cited by
Cited by
Analysis and geometry of Markov diffusion operators,
D Bakry, I Gentil, M Ledoux
volume 348 of Grundlehren der Mathematischen Wissenschaften, Springer, Cham, 2014
Sur les inégalités de Sobolev logarithmiques. With a preface by Dominique Bakry and Michel Ledoux
C Ané, S Blachère, D Chafaï, P Fougères, I Gentil, F Malrieu, C Roberto, ...
Panoramas et Synthéses 10, 2000
Hypercontractivity of Hamilton–Jacobi equations
SG Bobkov, I Gentil, M Ledoux
Journal de Mathématiques Pures et Appliquées 80 (7), 669-696, 2001
Convergence to equilibrium in Wasserstein distance for Fokker-Planck equations
F Bolley, I Gentil, A Guillin
Journal of Functional Analysis 263, no. 8, (2012), 2430-2457., 2012
Modified logarithmic Sobolev inequalities and transportation inequalities
I Gentil, A Guillin, L Miclo
Probability theory and related fields 133 (3), 409-436, 2005
The general optimal L^p-Euclidean logarithmic Sobolev inequality by Hamilton–Jacobi equations
I Gentil
Journal of Functional Analysis 202 (2), 591-599, 2003
Uniform convergence to equilibrium for granular media
F Bolley, I Gentil, A Guillin
Archive for Rational Mechanics and Analysis 208 (2), 429-445, 2013
Nonlinear diffusions, hypercontractivity and the optimal L^p-Euclidean logarithmic Sobolev inequality
M Del Pino, J Dolbeault, I Gentil
Journal of Mathematical Analysis and Applications 293 (2), 375-388, 2004
Phi-entropy inequalities for diffusion semigroups
F Bolley, I Gentil
Journal de mathématiques pures et appliquées 93 (5), 449-473, 2010
A logarithmic fourth-order parabolic equation and related logarithmic Sobolev inequalities
J Dolbeault, I Gentil, A Jüngel
Communications in Mathematical Sciences 4 (2), 275-290, 2006
About the analogy between optimal transport and minimal entropy
I Gentil, C Léonard, L Ripani
Annales de la Faculté des Sciences de Toulouse, volume 26, 569-600, 2017
Weak logarithmic Sobolev inequalities and entropic convergence
P Cattiaux, I Gentil, A Guillin
Probability theory and related fields 139 (3), 563-603, 2007
The Lévy–Fokker–Planck equation: Φ-entropies and convergence to equilibrium
I Gentil, C Imbert
Asymptotic Analysis 59 (3-4), 125-138, 2008
On Harnack inequalities and optimal transportation
D Bakry, I Gentil, M Ledoux
Annali della Scuola Normale Superiore di Pisa, Volume 14 (2015), 705-727., 2015
Lq-functional inequalities and weighted porous media equations
J Dolbeault, I Gentil, A Guillin, FY Wang
Potential Analysis 28 (1), 35-59, 2008
Modified logarithmic Sobolev inequalities in null curvature
I Gentil, A Guillin, L Miclo
Revista Matematica Iberoamericana 23 (1), 235-258, 2007
Spectral gaps for spin systems: some non-convex phase examples
I Gentil, C Roberto
Journal of Functional Analysis 180 (1), 66-84, 2001
Weighted Nash inequalities
D Bakry, F Bolley, I Gentil, P Maheux
Revista Matematica Iberoamericana 28 (2012), no. 3, 879–906, 2012
Entropy-energy inequalities and improved convergence rates for nonlinear parabolic equations
J Carrillo, J Dolbeault, I Gentil, A Juengel
Discrete and Continuous Dynamical Systems-Series B, 6 (5), 1027-1050, (2006), 2006
Dimensional improvements of the logarithmic Sobolev, Talagrand and Brascamp-Lieb inequalities
F Bolley, I Gentil, A Guillin
Annals of probability Vol 46 (1), p. 261-301., 2018
The system can't perform the operation now. Try again later.
Articles 1–20